| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
11/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information requested, but not yet received.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: kit implantable slim tip lead, 90cm, model: mn10450-90a, udi: (b)(4), serial: (b)(6), batch: 6297191.
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to impedance issues.As a result, surgical intervention may be undertaken in the future.It is unknown which lead has impedances.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicated the entire drg system was explanted.
Additional Manufacturer Narrative